MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GENTLE THREAD 9X20MM ROUND HD; SCREW, FIXATION

ZIMMER BIOMET, INC. GENTLE THREAD 9X20MM ROUND HD; SCREW, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): foreign: (b)(6).Reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record (dhr) was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the screw broke while during the surgery.Another gt screw was used to complete the procedure.No additional consequences reported.

Brand Name
GENTLE THREAD 9X20MM ROUND HD
Common Device Name
SCREW, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12100838
Report Number0001825034-2021-01944
Device Sequence Number17038428
Product Code HWC
UDI-Device Identifier00880304007192
UDI-Public(01)00880304007192(17)220926(10)404620
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K982497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2022
Device Model NumberN/A
Device Catalogue Number905616
Device Lot Number404620
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1